American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yevhen Zelenyuk. On group operations on homogeneous spaces. Proc. Amer. Math. Soc. 132 (2004) 1219-1222. MR 2045441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Brailovsky. A characterization of abelian groups . Proc. Amer. Math. Soc. 117 (1993) 627-629. MR 1129873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Deko V. Dekov. The class of all $S$-pregroups is not finitely axiomatizable . Proc. Amer. Math. Soc. 115 (1992) 895-897. MR 1087461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia